RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 157–159 (Mi dan4171)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Some manifolds and the approximation on them by polynomials in the $L_p$ metric

S. M. Nikol'skii

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (204 kB)

Bibliographic databases:
UDC: 517.5
Received: 25.10.1995

Citation: S. M. Nikol'skii, “Some manifolds and the approximation on them by polynomials in the $L_p$ metric”, Dokl. Akad. Nauk, 347:2 (1996), 157–159

Citation in format AMSBIB
\Bibitem{Nik96}
\by S.~M.~Nikol'skii
\paper Some manifolds and the approximation on them by polynomials in the
$L_p$ metric
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 157--159
\mathnet{http://mi.mathnet.ru/dan4171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393045}
\zmath{https://zbmath.org/?q=an:0889.42019}


Linking options:
  • http://mi.mathnet.ru/eng/dan4171
  • http://mi.mathnet.ru/eng/dan/v347/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Nikol'skii, “Some Words about Myself”, Proc. Steklov Inst. Math., 232 (2001), 2–12  mathnet  mathscinet  zmath
    2. “The List of Scientific Works of S. M. Nikol'skii”, Proc. Steklov Inst. Math., 232 (2001), 25–26  mathnet  mathscinet  zmath
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Number of views:
    This page:25
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020